# SDR F3LA96026

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546570
- Condition: Gouged
- Location: Bs 1032-1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN GOUGED AND DENTED FROM 1032-1050, BETWEEN STRINGERS 23R AND 24R.  REMOVED DAMAGED SKIN AND EXISTING DOUBLER, FABRICATED AND INSTALLED NEW DOUBLER AND FILLER AT BS 1032-1050 BETWEEN STRINGERS 23R AND 24R PER SRM 53-80-01.  (M)
